# SDR 96ZZZX2903

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9GT
- Make and model: Cessna S550
- Aircraft serial: S5500159
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: NAS464P413
- Condition: Misinstalled
- Location: Flap Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHASE INSPECTION.  INSPECTOR WAS CHECKING FLAP TENSION AND FOUND FLAP CABLE MISALIGNED WHEN FLAPS RETRACTED.  FURTHER INVESTIGATION REVEALED INBD FLAP CONTROL BELLCRANK FWD PUSHROD BOLT INSTALLED WITH HEAD OF BOLT UP.  THIS CAUSED INTERFERENCE WITH THE SHANK, HITTING FLAP CABLE.  PARTS AND MM SHOWS PROPER INSTALLATION WITH HEAD OF BOLT DOWN.  TO PROVIDE CLEARANCE - NOTE:  ONLY THE INBD BELLCRANK BOLT IS INSTALLED WITH HEAD DOWN.  OTBD BELLCRANKS, THE BOLT HEAD IS INSTALLED IN THE 'UP' POSITION.
